MathSciNet Relay Station
MathSciNet bibliographic data
MR393215 20C15
Isaacs, I. M.; Smith, Stephen D. A note on groups of $p$-length $1$. J. Algebra 38 (1976), no. 2, 531–535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement